Página inicial da UEM
EDUEM
Notícias
Complexo de Saúde
Biblioteca
Transparência
Portal de periódicos
Portal de periódicos
Ir para o conteúdo principal
Ir para o menu de navegação principal
Ir pro rodapé
Boletim da Sociedade Paranaense de Matemática
Atual
Arquivos
Notícias
Sobre
Sobre a Revista
Submissões
Equipe Editorial
Declaração de Privacidade
Crossmark corrections and retractions
Contato
Buscar
Buscar
Cadastro
Acesso
Início
/
Arquivos
/
v. 35 n. 3 (2017)
Publicado:
2016-04-30
Artigos
Some fixed point results in probabilistic Menger space
Maryam Shams, Shahnaz Jafari
9-24
PDF (English)
On Binary structure of Supra Topological space
Lellis Thivagar, Kavitha Jagadeesan
25-37
PDF (English)
Bi unique range sets -a further study
Abhijit Banerjee, Sanjay Mallick
39-43
PDF (English)
Generalized quasi-uniformity in terms of covers
Manabendra Nath Mukherjee, Atasi Debray, Sunanda Sinha
55-65
PDF (English)
Common fixed point theorems without continuity and compatible property of maps
Vinod Bhardwaj, Vishal Gupta, Naveen Mani
67-77
PDF (English)
Constant angle spacelike surface in de Sitter space S₁³
Tugba Mert, Baki Karlıga
79-93
PDF (English)
A non-smooth three critical points theorem for general hemivariational inequality on bounded domains
Fariba Fattahi
95-110
PDF (English)
A note on eventually periodic endomorphisms and their maximizing measures
Juliano Gonschorowski
111-116
PDF (English)
Approximate Analytical Solution of a Third-Order IVP arising in Thin Film Flows driven by Surface Tension
Fabrizio Morlando
117-129
PDF (English)
Optimal energy decay rate of Rayleigh beam equation with only one dynamic boundary control
Denis Mercier, Serge Nicaise, Mohamad Sammoury, Ali Wehbe
131-171
PDF (English)
Remarks on Heron's cubic root iteration formula
Saroj Kumar Padhan
173-180
PDF (English)
On multiplicative difference sequence spaces and related dual properties
Ugur Kadak
181-193
PDF (English)
A variation on arithmetic continuity
Huseyin Cakalli
195-202
PDF (English)
Well-posedness and optimal decay rates for the viscoelastic Kirchhoff equation
Aissa Guesmia
203-224
PDF (English)
The characterization of generalized Jordan centralizers on algebras
Quanyuan Chen, Xiaochun Fang, Changjing Li
225-240
PDF (English)
A Takeuchi-Yamada type equation with variable exponents
Jacson Simsen, Mariza S Simsen, Marcos R Teixeira Primo
241-254
PDF (English)
Immersion of strongly Brownian filtrations with honest time avoiding stopping times
Aicha Bouaka, Abdeldjebbar Kandouci
255-261
PDF (English)
Upper Bound of Second Hankel determinant for generalized Sakaguchi type spiral-like functions
Trailokya Panigrahi
263-272
PDF (English)
Greatest common divisors of shifted balancing numbers
Prasanta Kumar Ray
273-283
PDF (English)
On Lembda Gamma- Set in Fuzzy Bitopological Spaces
Arnab Paul, Arnab Paul, Baby Bhattacharya, Jayasree Chakraborty
285-299
PDF (English)
Open Journal Systems
Idioma
English
Español (España)
Français (Canada)
Português (Brasil)
Informações
Para Leitores
Para Autores
Para Bibliotecários